MathSciNet Relay Station
MathSciNet bibliographic data
MR1035935 65N30 (35Q53)
Karakashian, Ohannes; McKinney, William On optimal high-order in time approximations for the Korteweg-de Vries equation. Math. Comp. 55 (1990), no. 192, 473–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement